# SDR UPS04842368

- Difficulty date: May 3, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779762U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 680 AFT SIDE LONG 3L END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3779762 AND SRM 51-1-20D & 51-3-0.
